# SDR IPXA2015121496730

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 15,884 hours, 5,391 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

L/E FLAP ASYMMETRY EICAS MESSAGE WHEN GOING TO FLAPS 1.  DUMPED FUEL FROM CENTER TANK. RETURNED.   IAW MM 27-81-00-01 FOUND SLAT 6 CONTROL ROD DAMAGED.  IAW MM 27-81-20-422-077, REPLACED SLAT 6, OTBD ROTARY ACTUATOR & IAW MM 27-81-20-202-277, CHECK EXT/RET OVER TRAVEL STOP CLEARANCE CONDITION SATISFACTORY, REPLACED SLAT 6 INBD/OTBD CONTROL ROD & ADJ/ TEST CONDITION SATISFACTORY IAW MM 27-81-01-424-143, STEPS 13, 16, 17.
